Does anyone have any suggestions on when to take their brand name synthroid. Does it matter if you take it or night or in the morning. I am on a low dose of 2.5 every other day. I did not have these symtpoms until I started taking the med. I started out with the generic Lexoy???? but it made me feel very bad, so doctor changed me to brand name synthroid. When I take mine in the morning it makes me feel sick, shakey, nauseated. Any help would be appreciated.
My GP prescribe it to me like this. My Rx is 0.05mg but I half the pill. i am having my blood recheck in september and he may tell me to take it every day we will see. this morning was not my moring to take it and i feel better than i did yesterday morning when i did take it. So i am going to try and take it at night.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.